# SDR SWAA2020070193104

- Difficulty date: June 18, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232DF HAS SMALL PUNCTURE NEAR OTBD EDGE.  REPAIRED PASSENGER CABIN FLOOR PANEL 232DF IAW SRM 53-00-50-2R-0 GENERAL REPAIR AND SRM 53-00-50-2R-1 REPAIR 1.
